# SDR AALA20150702019

- Difficulty date: July 2, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 90,211 hours, 14,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EXTERIOR EMER LIGHT & OVERWING OPERATE FOR ONLY 4 SECONDS ON AIRPLANE EXTERIOR.  R & R M731 EMER BATTERY & CHARGER.  PERFORMED OPERATIONAL CHECK IAW AMM 33-50-00.  SYSTEM CHECKED NORMAL.
